# SDR F3LA97161

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 276.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED A 6 INCH CRACK IN THE NOSE WHEEL WELL OVERHEAD SKIN AT STATION 276.5, LBL 6 TO LBL 12.  MAINTENANCE REPAIRED CRACK PER SRM 51-40-2.  (M)
